# SDR FDEA202510141980

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 600
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - #4 SPOILER INBD HINGE ARM INBD SIDE AND OTBD HIINGE ARM OUTBD SIDE   DELAMINATED. 1.80MM*40MM*1.55MM 2.90MM*40MM*1.45MM.  COMPLIED WITH EA 6-5750-T0319441 P2. TITLE: WINGS - FLIGHT SURFACES - RH #4 SPOILER   LOWER SKIN REPAIR - OUTSIDE CENTER HINGE ARM. REPAIRED THE RH WING #4 SPOILER   OUTSIDE CENTER HINGE ARM. THIS IS CATEGORY "A" REPAIR. MAJOR REPAIR   IAW GMM6-2-100. RSC TRACKING EA 6-5750-T0319441 WAS  ISSUED AND COMPLETED.
